# SDR SWAA961405

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 340565
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION, ANTI-SKID INOP LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO STL AND MADE AN UNEVENTFUL LANDING.  REMOVED PARKING BRAKE VALVE AND OP CHECKED PER BOEING M/M.
